Hatvani László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek

Publikációs lista


Cím:On the asymptotic stability of the equilibrium of the damped oscillator.
Szerző:Hatvani, L.
Forrás:Wiener, Joseph (ed.) et al., Ordinary and delay differential equations 1. Proceedings of the international conference on theory and applications of differential equations, held at the University of Texas-Pan American, Edinburg, TX, USA, on May 15-18, 1991. Harlow, Essex: Longman Scientific \& Technical. Pitman Res. Notes Math. Ser. 272, 68-72 (1993). [ISBN 0-582-09113-6]
Absztrakt:The author presents a new sufficient condition for asymptotic stability of the equilibrium of $\ddot x+h(t) \dot x+k\sp 2x=0$ and gives some illustrating applications as well as a generalization to the nonlinear oscillator $\ddot x+h(t) \dot x+f(x)=0$. For a proof of the result the reader is referred to the joint paper of the author and {\it V. Totik} [Differ. Integral Equ. 6, No. 4, 835-848 (1993; Zbl 0777.34036)].} \RV{W.M\"uller (Berlin) 
Letöltés:  | Zentralblatt